# SDR ASAA2023092645330

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 1,804 hours, 533 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ND SHOWING MAP AND VTK FLAGGED. GROUNDED - YES. RESET BOTH FMC COMPUTERS REF B737-9 IFIM 34-61-00, FAULTS CLEARED.
